# SDR DALA2023020600902

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 90,978 hours, 40,849 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 CA SIDE WINDSHIED ARCING AND CRACKED. UPPER LEFT CORNER. CORRECTIVE ACTION: R/R CAPT SIDE WINDSHIELD L1 PER B757 AMM 56-11. REF LOG 9613522 FOR WHC R/R DUE TO ARCING. NO LEAKS NOTED AND OPS TEST GOOD. (9613521)
